Imperial College London

ProfessorDemetriosPapageorgiou

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Maths and Mathematical Physics
 
 
 
//

Contact

 

+44 (0)20 7594 8369d.papageorgiou Website

 
 
//

Location

 

750Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Kirk:2017:10.1017/jfm.2016.760,
author = {Kirk, TL and Hodes, M and Papageorgiou, DT},
doi = {10.1017/jfm.2016.760},
journal = {JOURNAL OF FLUID MECHANICS},
pages = {315--349},
title = {Nusselt numbers for Poiseuille flow over isoflux parallel ridges accounting for meniscus curvature},
url = {http://dx.doi.org/10.1017/jfm.2016.760},
volume = {811},
year = {2017}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Kirk,TL
AU - Hodes,M
AU - Papageorgiou,DT
DO - 10.1017/jfm.2016.760
EP - 349
PY - 2017///
SN - 0022-1120
SP - 315
TI - Nusselt numbers for Poiseuille flow over isoflux parallel ridges accounting for meniscus curvature
T2 - JOURNAL OF FLUID MECHANICS
UR - http://dx.doi.org/10.1017/jfm.2016.760
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000390352200017&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/44065
VL - 811
ER -